# SDR W8PA960057

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR TRACK EMERGENCY EXIT LIGHT MISSING AFT OF OVERWING EXIT ROW.  RELAMPED AND REPLACED MISSING LENS.  (M)
